# SDR SIMA200705804

- Difficulty date: November 16, 2006
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N517AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10124
- Aircraft time: 7,789 hours, 5,724 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670341757
- Condition: Corroded
- Location: Zone 100
- Part time: 7,789 hours, 5,724 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STATION 280 FLOORBEAM CORRODED.  SPLICED IN FRAME AND EXTENSION MOUNTS IAW AMERICAN EAGLE ENGINEERING ORDER CR-53MR-095.  RETURNED AIRCRAFT TO SERVICE.
